# SDR COEA0711911

- Difficulty date: November 14, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: 7003360946
- Part serial: 89031279
- Condition: Dirty
- Location: Nr 2 Ahrs
- Part time: 1,228 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 7202 - ABORTED APPROACH, OVERFLYING KTN AND SIT, WHILE ON APPROACH INTO KTN FROM SEA, NR 2 AHRS WITH EFIS COMP ALERTED ON THE CREW ALERT PANEL.  APPROACH WAS TERMINATED AND THE AIRCRAFT CONTINUED ON TO JNU, OVERFLYING KTN AND SIT.  AHRS CONNECTIONS CLEANED AND RESECURED.  (M)
